# SDR TWAA0004807

- Difficulty date: March 20, 2000
- Submitted: March 24, 2000
- Operation: Air carrier
- Aircraft: N902TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49153
- Aircraft time: 52,930 hours, 27,442 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Window Post
- Condition: Cut
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND WINDOW BELT FRAMES WITH LIGHT CUTS AND SCRATCHES IN FOLLOWING LOCATIONS; LT 22, 46, 45, 44, 42, 43, 24, RT 23, RT AFT EXIT, RT FWD EXIT, LT FWD EXIT, 02-211, 02-358 02-357, 02-221, 02-220, 02-219, 02-218, AND 02-217.  ALL WERE REPAIRED PER EMLR 16586.
